What to do setraline?
- 24 Apr 2016 by miarcanale
- 28 February 2017
- lexapro, zoloft, depression, anxiety, obsessive compulsive disorder, panic disorder, social anxiety disorder, generalized anxiety disorder, sertraline, anxiety and stress, psychiatry
Hey everyone, my psychiatrist never gets back to me i really need some input.
two weeks ago started 25mg zoloft after quitting lexapro. first few days were really hard and depressing i had no apetite or anything. anxiety was really bad. slowly apetite came back and into a week on zoloft (now 50mg) my panic attacks went away. however, i have insomnia now and still have racing thoughts every morning and feel sad about almost everything. i still cant cope with the world. i remember feeling confident, great and almostanxiety free when on lexapro before it stopped working. will i feel that way again on this new medicine?if so how much longer because life is really hard right now. i dont feel like myself or as good as i know i could be feeling since an ssri has worked before on me. thanks
Added 24 Apr 2016:
also ive been taking the 50 mg for 1 + 1/2 weeks out of the whole 2 weeks
Can I ask how long you were in Lexapro for and what your dosage was? You have only been on Zoloft for about 2 weeks, you need to give it at least another 4-6 weeks. The insomnia should pass but if it doesn't then you may need to take a very small dose of seroquel.
Were you on the maximum dosage of Lexapro? Sometimes just an increase in the Lexapro dose keeps it working. Lexapro works good for the anxiety spectrum and does not usually stop working in a short period of time.
Hi I was just wondering how you are doing now on the sertralin?,I have just started
I'm experiencing the effects that you were, and I'm terrified that now that this medication has made me worse, I won't ever recover. Did you? How did the effects subside or get worse?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jul 2010 • 31 answers
Posted 27 Aug 2011 • 14 answers
Posted 26 Jan 2015 • 10 answers
Posted 26 Sep 2016 • 1 answer
Posted 1 Apr 2017 • 2 answers